# SDR HALA2022012400024

- Difficulty date: January 23, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N390HA
- Make and model: Airbus A330-243
- Aircraft serial: 1389
- Aircraft time: 35,028 hours, 5,529 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Valve
- Condition: Inoperative
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS -  APU DID NOT START TWICE AFTER LANDING //  PER INDICATED FAULT ON SURGE CTL VALVE (59KH18) APU SHUTDOWN REPORT INDICATED SAME FAULT. REMOVED & REPLACED SURGE CTL VALVE PER AMM 49-51-52. OPS/ LEAK CHECK OK  VALVE, SURGE CO OFF 33-4954-9-0003 S/N 00164 ON 33-4954-9-0003 S/N 01771
